# SDR REXA201100331

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 24,445 hours, 22,098 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD CRACKED ON LT SIDE APPROX 20" FROM FLOOR 1.00" FROM O/B OF DOOR FRAME.  REPAIRED IAW BOMBARDIER SERVICE CORPORATION EO 601R-53-21467A AND AUTHORIZED PER 8110-3 DATED MAY 31, 2011.
